Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on the birth control ortho tricyclen lo for about a month now. I've been taking my pill at the same time everyday exactly, and I started them Dec. 17th. I started taking my green pills to allow my period to come on Jan. 7th. I'm now 4 days into the green pills and today I have brown spotting, very very very light spotting. With absolutely no cramping. Could this be my period? Also could I be pregnant and this be implantation bleeding? Any help would be great thanks.

Loading...

Are you new to the pill? Is this your first month EVER of birht control use?

This is one of the MANY great "effects" of the pill, shorter and lighter less painful periods.

Many women use the pill to STOP cramping, and obviously you are not cramping =)
Reply

Loading...

yes this is my 1st month. I do like the no cramping i'm just not getting that ultimate reassurance like i used to that's all.
Reply

Loading...

yes this is my first month. I don't mind not having the cramping, I'm just having a very very light pink period. and I just liked the reassurance i had before I started taking them. my regular cycle before this was incredibly heavy and I had severe cramping, always. now i'm barely filling half of a regular absorbacy tampon.
Reply

Loading...